MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 8.5MM; Prosthesis, Elbow, Hemi-, Radial, Polymer

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 8.5MM; Prosthesis, Elbow, Hemi-, Radial, Polymer
Catalog Number 496S085
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "a case in which evolve was implanted on april 7.Postoperative follow-up x-rays confirmed separation between the stem and the head.Revision surgery is scheduled for april 28.".
 
Event or Problem Description
As reported: "a case in which evolve was implanted on(b)(6).Postoperative follow-up x-rays confirmed separation between the stem and the head.Revision surgery is scheduled for (b)(6).".
 
Additional Manufacturer Narrative
Correction - please refer to h6 device code.The reported event could not be confirmed based on evaluation available x-rays.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.No indications of material, manufacturing or design-related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon review of available x-rays medical expert opined that the dissociation of the radial head from the stem can be confirmed based on the available radiographic images.Review of the x-rays does not indicate an apparent device-related failure.However, a definitive determination would require examination of the explanted device itself.One possible explanation for the observed dissociation is malalignment of the radial head implant center relative to the articulating surface of the radiocapitellar joint.Such mispositioning may generate eccentric joint loading and levering forces across the implant construct, potentially resulting in separation of the radial head from the stem over time.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
EVOLVE STEM 8.5MM
Common Device Name
Prosthesis, Elbow, Hemi-, Radial, Polymer
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25217214
Report Number3010667733-2026-00504
Device Sequence Number21284698
Product Code KWI
UDI-Device Identifier00840420126269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number496S085
Device Lot Number1801811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale